| Catalog Number |
1267520 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foley catheter balloon ruptured.
Event or Problem Description
It was reported that the foley catheter balloon ruptured.
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.It is unknown if the product was used for patient treatment.Visual evaluation of the returned sample noted one opened (without original packaging), used foley catheter.Visual inspection of the sample noted the catheter balloon was inflated with 75 ml of di water and no balloon burst observed, with the syringe attached the balloon deflated passively with no issues.A device history record review was not required as the investigation was unconfirmed.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.